@Article{ATA-38-322, author = {Dazhao and Chen and and 24111 and and Dazhao Chen}, title = {Boundedness on Triebel-Lizorkin and Lebesgue Spaces of Multilinear Singular Integral Operators Satisfying a Variant of Hörmander’s Condition}, journal = {Analysis in Theory and Applications}, year = {2022}, volume = {38}, number = {3}, pages = {322--334}, abstract = {

The boundedness on Triebel-Lizorkin and Lebesgue spaces of the multilinear operators associated to some singular integral operators satisfying a variant of Hörmander’s condition are obtained.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2021-0003}, url = {http://global-sci.org/intro/article_detail/ata/20804.html} }